# SDR HEEA087158

- Difficulty date: June 9, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N3108E
- Make and model: Bell 206L-3
- Aircraft serial: 51498
- Aircraft time: 14,641 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Restraint
- Part number: 206011117003
- Condition: Stuck
- Location: M/R Head
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAP RESTRAINT ARM STICKING. REPAIRED.
